# SDR DL72S954408

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Attach Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON A HYDRAULIC LEAK ON THE NR 7 SLAT ACTUATOR ATTACH RIB STIFFENER WAS FOUND CRACKED.  THE DAL MFG (P/N 57-0367-001) ON THE STIFFENER.  THIS ER/A WILL REPLACE THE OUTBD ATTACH RIB STIFFENER PER EO 4-59271-3AD.
